Levi's theorem for Mal'cev algebras
Algebra i logika, Tome 16 (1977) no. 4, pp. 424-431
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_4_a4,
author = {E. N. Kuzmin},
title = {Levi's theorem for {Mal'cev} algebras},
journal = {Algebra i logika},
pages = {424--431},
year = {1977},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_4_a4/}
}
E. N. Kuzmin. Levi's theorem for Mal'cev algebras. Algebra i logika, Tome 16 (1977) no. 4, pp. 424-431. http://geodesic.mathdoc.fr/item/AL_1977_16_4_a4/